# SDR ASAA2022032637796

- Difficulty date: March 26, 2022
- Submitted: March 30, 2022
- Operation: Air carrier
- Aircraft: N583AS
- Make and model: Boeing 737890
- Aircraft serial: 35681
- Aircraft time: 51,174 hours, 14,923 cycles
- Engine: Ge CFM567B24
- System (JASC): 7420 · Ignition Harness (Distribution)
- Part: Lead
- Part number: 90591101
- Condition: Damaged
- Location: #1 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

#1 ENG L/H IGNITION LEAD DAMAGED. GROUNDED - YES. REMOVED AND REPLACED #1 ENG IGNITION LEAD REF B737-800 AMM 74-21-01 OPS TEST GOOD.
